Liver Disease Treatment doctors in Seshadripuram & nearby areas in Bangalore, 6 Results
Frequently Asked Questions
Questions & Answers on "Liver Disease Treatment" (22)
kindly do not take or discontinue medicines without the doctor's advice. Please consult a gastroenterologist or hepatologist for your problems.
Kindly visit a liver specialist for a check-up.
Based on the complaints and elevated bilirubin levels you seem to be suffering from a type of liver disorder, a condition wherein excess accumulation of bilirubin (a brown yellow coloured compound formed in breaking down of red blood cells) occurs. With loss of appetite, vomiting, stomach tightness and bloating; fever, extreme fatigue and abdominal pain can also be seen in liver diseases.
• There are multiple causes for development of liver dysfunction such as infection, autoimmune liver diseases like cholangitis, Wilson’s disease, cancer, alcoholic liver (due to alcohol abuse) and non-alcoholic (due to excessive consumption of fats) and drug induced.
• When using a medicine that is known to have the potential to cause liver damage, your doctor may recommend you to have blood tests done on a routine basis after starting the medication so that any signs of liver damage may be recognised before symptoms develop.
• Common medications that can cause damage to the liver include Paracetamol, Statins – drugs for lowering cholesterol levels and certain herbs.
• Other liver function parameters such as AST(aspartate aminotransferase), ALT(alanine transaminase), ALP(alkaline phosphatase) and GGT(gamma-glutamyl transpeptidase) bilirubin are required to be evaluated and additional to this for determining the exact cause of dysfunction especially to confirm presence of jaundice; urinalysis, CT (for distinguishing between biliary obstruction and liver disease including cancer) and liver biopsy (for ruling out concern about possible liver cancer) needs to performed.
• The treatment is based on the underlying cause and damage levels and can range from dietary changes, medications such as antibiotics, sedatives, etc to liver transplants.
• Consult hepatologist near you for further assessment and treatment.